# SDR ASAA0380841

- Difficulty date: December 21, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365811
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOORBOARD PANEL TORN AND DELAMINATED AT FS 313-389.  REMOVED DAMAGED AREA AND REPAIRED WITH FIBERGLASS OVERLAP PER SRM 51-90-0.  (M)
